# SDR CALA2013021100090

- Difficulty date: February 11, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 46,815 hours, 16,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11133
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 440, BETWEEN S8 AND 9L, FOUND CRACK DURING VISUAL AND M FEC INSPECTON. REPAIRED FRAME 440L IAW EA5310-04716, REV D.
